# SDR GTIA2025021038733

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N673NK
- Make and model: Airbus A321-231
- Aircraft serial: 7395
- Aircraft time: 26,369 hours, 11,816 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BETWEEN 8000-9000 FEET WE NOTICED A MILD CHEMICAL ODOR. I PERFORMED THE ELIMINATION OF ODOR/FUMES CHECLIST PER THE QRH. AFTER CALLING THE FA'S, I COULD NOT DETERMINE THE SOURCE AS THEY SMELLED IT IN THE CABIN ASWELL.-IAW TSM 05-50-00-810-831-A THE HIGHEST TOTALS WERE ON APU & BOTH PACKS. PERFORMED INSP OF APU IAW AMM 49-00-00-200-812 NO DEFECTS NOTED. ALSO PERFORMED DECONTAMINATION PROCEDURE IAW AMM 21-00-00-615-802. NO FUMES OR ODERS OBSERVED DURING DECONTAMINATION PRCEDURE. NO HISTORY IN OVER A MONTH OF ANY AQE. PLEASE REPORT FURTHER ISSUES. ACFT OK FOR SVC.
